# SDR AALA202112030512

- Difficulty date: December 1, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 55,979 hours, 34,122 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: N, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SMOKE LAVATORY AT CRUISE FLIGHT LEVEL 340 FALSE INDICATION NO ONE IN LAVATORY. PERFORMED TEST PER TSM 26-11-00 ALL CHECKS NORMAL.
